Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 42, Number 10

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 42, Number 10 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 42, Number 10 (1936)
Bull. Amer. Math. Soc. 42 (1936)
More Information
Full-text PDF Free Access     Request Permissions
Instrumental analysis
Vannevar Bush.
Bull. Amer. Math. Soc. 42 (1936), 649-669
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563398
A certain mean-value problem in statistics
A. T. Craig.
Bull. Amer. Math. Soc. 42 (1936), 670-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563399
On the preservation of angles at a boundary point in conformal mapping
S. E. Warschawski.
Bull. Amer. Math. Soc. 42 (1936), 674-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563400
A note on a preceding paper
Francis Regan.
Bull. Amer. Math. Soc. 42 (1936), 681-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563401
On the principles of Hamilton and Cartan (supplementary note)
J. W. Campbell.
Bull. Amer. Math. Soc. 42 (1936), 685-687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563402
Note on the canonical form of the parametric equations of a space curve belonging to a non-special linear line complex
C. R. Wylie Jr..
Bull. Amer. Math. Soc. 42 (1936), 687-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563403
On the non-vanishing of the Jacobian in certain one-to-one mappings
Hans Lewy.
Bull. Amer. Math. Soc. 42 (1936), 689-692
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563404
A generalized inversive algorithm
D. H. Lehmer.
Bull. Amer. Math. Soc. 42 (1936), 693-695
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563405
A new class of functions of two variables involving Bessel functions of half an odd integer
N. A. Hall.
Bull. Amer. Math. Soc. 42 (1936), 695-698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563406
On the modulus of the derivative of a polynomial
W. E. Sewell.
Bull. Amer. Math. Soc. 42 (1936), 699-701
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563407
On certain theorems of Pólya and Bernstein
Norman Levinson.
Bull. Amer. Math. Soc. 42 (1936), 702-706
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563408
A paradox of Lewis’s strict implication
Tang Tsao-Chen.
Bull. Amer. Math. Soc. 42 (1936), 707-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563409
The Betti numbers of cyclic products
R. J. Walker.
Bull. Amer. Math. Soc. 42 (1936), 709-714
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563410
The divergence of sequences of polynomials interpolating in roots of unity
J. L. Walsh.
Bull. Amer. Math. Soc. 42 (1936), 715-719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563411
Note on the greatest integer function
M. A. Basoco.
Bull. Amer. Math. Soc. 42 (1936), 720-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563412
Certain non-involutorial Cremona transformations of hyperspace
Harriet F. Montague.
Bull. Amer. Math. Soc. 42 (1936), 727-731
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563413
Note on some equations without affect
Saunders MacLane.
Bull. Amer. Math. Soc. 42 (1936), 731-736
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563414
Similarity of matrices in which the elements are real quaternions
Louise A. Wolf.
Bull. Amer. Math. Soc. 42 (1936), 737-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563415
The theorem “$p≺q.=.pq=p$” and Huntington’s relation between Lewis’s strict implication and Boolean algebra
Tang Tsao-Chen.
Bull. Amer. Math. Soc. 42 (1936), 743-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563416
On the determination of earth conductivity from observed surface potentials
R. E. Langer.
Bull. Amer. Math. Soc. 42 (1936), 747-754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563417
A series of involutorial Cremona space transformations defined by a pencil of ruled cubic surfaces
Amos Black.
Bull. Amer. Math. Soc. 42 (1936), 754-760
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563418